# SDR ASAA2022011937227

- Difficulty date: January 19, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,596 hours, 942 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 4FKL1M
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 2,625 hours, 954 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LNAV BUTTON ON MCP DOES NOT ILLUMINATE FULLY. GROUNDED - YES. REPLACED DFCS MODE CONTROL PANEL PER B737-9 AMM 22-11-34 PG# 401. PERFORMED LLM MCP LRU REPLACEMENT TEST AND LAND VERIFY TEST, BOTH TESTS PASSED. ETOPS GROUND VERIFICATION SUCCESSFUL.
